MathSciNet Relay Station
MathSciNet bibliographic data
MR2036385 (2004m:54028) 54C60 (47H10 54H20 54H25)
Nadler, Sam B., Jr. Periodic points of multi-valued $\epsilon$-contractive maps. Topol. Methods Nonlinear Anal. 22 (2003), no. 2, 399–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement